# SDR AALA202410032818

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 76,658 hours, 29,575 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 63,198 hours, 32,284 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 1838
- Condition: Warning Message
- Location: Fuel System
- Part time: 62,152 hours, 28,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SAN DUE TO THE FLIGHT CREW REPORTING AN FUEL FILTER CLOG ECAM SHORTLY AFTER TAKEOFF. THE FLIGHT CREW COMPLETED ECAM PROCEDURE AND LANDED SAFELY AT SAN WHERE THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #2 ENGINE FUEL FILTER PER AMM 73-11-10. (AALA202410034354) AND REPLACED THE #2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-15. (AALA202410032818) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
